... sober off alchohol for over 10 years now and needed rehab to get me started. I am scared shitless that I weill die from it. I take about 3 a day sometimes more.
Yes and no if you are someone that has difficulty handling it on your own you might want to stay with a friend or family member or have them come stay with you. Also dont worry you wont die from it you will just feel like it withdrawls are not easy to deal with. Do you have insurance to help you maybe get on suboxone or methadone? this will help alot dealing with this sort of thing! Have you ever tried to get off this medication or gone through withdrawls from it so you will know what to expect?
Is there a legitimate reason you are taking the oxy? And at what mg's per day? It will help determine which route you should take. The safest way is to taper down. Please see your doctor and tell him/her what's been going on. They are there to help you. Also, google "Thomas Recipe" he has very good ideas, methods, and meds you will need to detox safely and quickly.
My Best Wishes,
Hi Terry, You will not die... you will just feel like you are dying! Cold turkey WD is quite unpleasant, to say the least. Yet if I did it you can too!
How many miligrams were you taking? A lot of people here swear by suboxone to get off opiates, I tried it for two days and hated it, but you may find it helpful. I believe a doctor needs a special license to prescribe it, so you'll have to hunt for a sub-doc in your area, if ye want to go that route.
When I did my CT withdrawal, I had no idea what was going to happen to me. Do you know what to expect from withdrawals?
Wishing you only the best, sweetlemon
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 5 answers
Posted 7 Feb 2011 • 5 answers
Posted 5 May 2011 • 1 answer
Posted 17 Nov 2011 • 2 answers
Posted 30 Oct 2013 • 1 answer